RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1981, Volume 26, Issue 1, Pages 3–14 (Mi tvp2445)  

Asymptotic expansion for the distribution of a statistics admitting a stochastic expansion. II

D. M. Čibisov

Moscow

Abstract: The present paper contains the proofs of some assertions stated in Part I (see [3]).

Full text: PDF file (615 kB)

English version:
Theory of Probability and its Applications, 1981, 26:1, 1–12

Bibliographic databases:

Received: 21.09.1978

Citation: D. M. Čibisov, “Asymptotic expansion for the distribution of a statistics admitting a stochastic expansion. II”, Teor. Veroyatnost. i Primenen., 26:1 (1981), 3–14; Theory Probab. Appl., 26:1 (1981), 1–12

Citation in format AMSBIB
\Bibitem{Chi81}
\by D.~M.~{\v C}ibisov
\paper Asymptotic expansion for the distribution of a~statistics admitting a~stochastic expansion.~II
\jour Teor. Veroyatnost. i Primenen.
\yr 1981
\vol 26
\issue 1
\pages 3--14
\mathnet{http://mi.mathnet.ru/tvp2445}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=605632}
\zmath{https://zbmath.org/?q=an:0497.62026}
\transl
\jour Theory Probab. Appl.
\yr 1981
\vol 26
\issue 1
\pages 1--12
\crossref{https://doi.org/10.1137/1126001}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MY89200001}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2445
  • http://mi.mathnet.ru/eng/tvp/v26/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:140
    Full text:76

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021